# SDR USAA991204

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 1 INCH MULTIPLE AREA OF CORROSION AT BS 986.5, RBL 44 - LBL 45, FLOORBEAM T-CAP.  CORROSION LEVEL 2.  REPLACED FLOORBEAM T-CAP PER TR 53-60-01 AND SRM 53-00-51 FIG 202.  (M)
